# SDR CA140715005

- Difficulty date: November 21, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,073 hours
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 82710019007
- Condition: Stiff
- Location: Rudder
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O`S RUDDER PEDAL ADJUSTMENT VERY STIFF. WE ARE HAVING PROBLEMS WITH RUDDER PEDAL ADJUSTMENT VERY STIFF. WHEN THE PIVOT ARM IS REMOVED FROM THE SUPPORT TUBE WE ARE FINDING CONTAMINATION ON BOTH PARTS. IT LOOKS LIKE SOME SORT OF ANTI CORROSION COMPOUND THAT HAS MIGRATED AND MAKES THE ASSY VERY STIFF TO OPERATE.  CLEANED.
